# SDR NACA20050022

- Difficulty date: September 29, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 067
- Aircraft time: 25,367 hours, 24,845 cycles
- Engine: Pwa PW120
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: USP1514J4S
- Part serial: 1008
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC BLUE LOW LEVEL LIGHT ON.  RT OB SWIVEL FITTING FOUND BROKEN. REMOVED AND REPLACED WITH NEW FITTING. REF JIC 32-11-00-RAI-10020 TASK 1-3. BLED ALL MAIN LANDING GEAR BRAKES IAW ATR42 JIC 32-42-00-BLD-10010.  SYSTEM OPS LEAK CHECKED GOOD.
